IJPAM: Volume 52, No. 5 (2009)

FIXED POINT RESULTS FOR THE BANACH SPACE
OF HERMITIAN ELEMENTS OF A BANACH ALGEBRA

Gbenga Akinbo$^1$, Alfred O. Bosede$^2$
$^1$Department of Mathematics
Obafemi Awolowo University
Ile-Ife, NIGERIA
e-mail: [email protected]
$^2$Department of Mathematical Sciences
Lagos State University
Ojoo, NIGERIA
e-mail: [email protected]


Abstract.The paper studies the convergence of Krasnoselskij iterative process to fixed points of norm-decreasing isomorphisms on the space of Hermitian elements of a uniformly convex Banach algebra.

Received: November 28, 2006

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: norm-decreasing isomorphism, Hermitian element, convergence

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 5